CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Distributed Energy Resource Coordination Over Time-Varying Directed Communication Networks 期刊论文
IEEE TRANSACTIONS ON CONTROL OF NETWORK SYSTEMS, 2019, 卷号: 6, 期号: 3, 页码: 1124-1134
Authors:  Yang, Tao;  Wu, Di;  Fang, Huazhen;  Ren, Wei;  Wang, Hong;  Hong, Yiguang;  Johansson, Karl Henrik
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Distributed coordination  energy storage (ES)  multiagent systems  multistep optimization  push-sum and gradient method  smart grid  
Genome-wide association study identifies a susceptibility locus for schizophrenia in Han Chinese at 11p11.2 期刊论文
NATURE GENETICS, 2011, 卷号: 43, 期号: 12, 页码: 1228-U84
Authors:  Yue, Wei-Hua;  Wang, Hai-Feng;  Sun, Liang-Dan;  Tang, Fu-Lei;  Liu, Zhong-Hua;  Zhang, Hong-Xing;  Li, Wen-Qiang;  Zhang, Yan-Ling;  Zhang, Yang;  Ma, Cui-Cui;  Du, Bo;  Wang, Li-Fang;  Ren, Yun-Qing;  Yang, Yong-Feng;  Hu, Xiao-Feng;  Wang, Yi;  Deng, Wei;  Tan, Li-Wen;  Tan, Yun-Long;  Chen, Qi;  Xu, Guang-Ming;  Yang, Gui-Gang;  Zuo, Xian-bo;  Yan, Hao;  Ruan, Yan-Yan;  Lu, Tian-Lan;  Han, Xue;  Ma, Xiao-Hong;  Wang, Yan;  Cai, Li-Wei;  Jin, Chao;  Zhang, Hong-Yan;  Yan, Jun;  Mi, Wei-Feng;  Yin, Xian-Yong;  Ma, Wen-Bin;  Liu, Qi;  Kang, Lan;  Sun, Wei;  Pan, Cheng-Ying;  Shuang, Mei;  Yang, Fu-De;  Wang, Chuan-Yue;  Yang, Jian-Li;  Li, Ke-Qing;  Ma, Xin;  Li, Ling-Jiang;  Yu, Xin;  Li, Qi-Zhai;  Huang, Xun;  Lv, Lu-Xian;  Li, Tao;  Zhao, Guo-Ping;  Huang, Wei;  Zhang, Xue-Jun;  Zhang, Dai
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Eulerian numbers: A spline perspective 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 370, 期号: 2, 页码: 486-490
Authors:  Wang, Ren-Hong;  Xu, Yan;  Xu, Zhi-Qiang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
B-splines  Eulerian numbers  Refined Eulerian numbers  Descent polynomials  Log-concavity  
非线性二阶中立型分布时滞微分方程的振动准则 期刊论文
黑龙江大学自然科学学报, 2007, 卷号: 024, 期号: 002, 页码: 257
Authors:  任洪善;  俞元洪;  王瑞行
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
一类超收敛数值差商公式研究 期刊论文
计算数学, 2007, 卷号: 029, 期号: 001, 页码: 81
Authors:  王仁宏;  许志强;  许艳
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
一类泛函微分方程解的一致有界性 期刊论文
吉林大学自然科学学报, 1999, 期号: 2, 页码: 28
Authors:  任崇勋;  俞元洪;  王绪材
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10